# SDR 20010322CW006

- Difficulty date: February 22, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N9777C
- Make and model: Cessna T303
- Aircraft serial: T30300213
- Engine: Cont TSIO520AE
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Failed
- Location: Engine
- Part time: 4 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ENGINE FAILED ON TAKE OFF, AIRCRAFT WAS AIRBORN.  OWNER WAS ABLE TO MAKE A SAFE LANDING.  FOUND ENGINE TO HAVE NO COMPRESSION.  REMOVED ROCKER BOX COVERS, FOUND ONLY ONE EXHAUST VALVE WOULD MOVE ON NR1 CYLINDER.  CAMSHAFT BROKE BETWEEN EXHAUST AND INTAKE ON NR1 CYLINDER.
